# SDR CHQA201100063

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 18,630 hours, 16,316 cycles
- Engine: Allsn AE3007A
- Engine time: 23,947 hours, 19,102 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 14553170001
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE FLIGHT CREW REPORTED A NOISE COMING FROM JUST AFT OF THE CAPTAIN'S DV WINDOW.  THEY COULD SEE SOMETHING SLAPPING THE FUSELAGE BUT COULD NOT IDENTIFY WHAT IT WAS SO THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A SECTION OF THE CAPTAIN'S DV WINDOW FILLET SEAL WAS LOOSE.  THE LOOSE SECTION OF SEAL WAS REMOVED AND FINAL REPAIR PLACED ON 100 FLIGHT HOUR DMI FOR FINAL REPAIR.
